The double exponential map and covariant derivation.

Gavrilov, A.V.

Sibirskij Matematicheskij Zhurnal (2007)

  • Volume: 48, Issue: 1, page 68-74
  • ISSN: 0037-4474

How to cite

top

Gavrilov, A.V.. "The double exponential map and covariant derivation.." Sibirskij Matematicheskij Zhurnal 48.1 (2007): 68-74. <http://eudml.org/doc/55696>.

@article{Gavrilov2007,
author = {Gavrilov, A.V.},
journal = {Sibirskij Matematicheskij Zhurnal},
keywords = {manifold with connection; covariant derivation; pseudodifferential operators},
language = {eng},
number = {1},
pages = {68-74},
publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki},
title = {The double exponential map and covariant derivation.},
url = {http://eudml.org/doc/55696},
volume = {48},
year = {2007},
}

TY - JOUR
AU - Gavrilov, A.V.
TI - The double exponential map and covariant derivation.
JO - Sibirskij Matematicheskij Zhurnal
PY - 2007
PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki
VL - 48
IS - 1
SP - 68
EP - 74
LA - eng
KW - manifold with connection; covariant derivation; pseudodifferential operators
UR - http://eudml.org/doc/55696
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.